| Model Number |
154004 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that the expiry date of the drain bags have been exceeded (31jan2017).The complainant is uncertain of the exact time the bag was purchased.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation of the sample noted three unopened dome bags.The evaluation of the sample indicated that the expiration date for the lot was 31jan2017.Based on a report obtained from the global distribution center, the lot was shipped to each of the distributors during 2012, signifying that the product was received by the home health agency before the products had expired.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be that the distributor sold expired products.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed, do not use.".